MAUDE Adverse Event Report: SALTER LABS SALTER LABS; BX10 - COMBO MILLER 3 DISPOSABLE BLADE ..W/ MEDIUM DISPOSABLE HANDLE

SALTER LABS SALTER LABS; BX10 - COMBO MILLER 3 DISPOSABLE BLADE ..W/ MEDIUM DISPOSABLE HANDLE
Model Number 1033.C2015.C
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/10/2022
Type of Reportable Event Malfunction
Event or Problem Description
Light is flickering.Possible delayed intubation.
 
Additional Manufacturer Narrative
Reportable possible delay in patient intubation and therapy.
 
Additional Manufacturer Narrative
Reportable possible delay in patient intubation and therapy.From initial email: product ref #404-7438 lot#s0520-038.Google search for "404-7438" "laryngoscope" found carnegie surgical website - which shows intubrite & sz 3 miller blade for sale under ref#404-7438.Carnegie surgical is not a distributor for sunmed products, most likely the customer has confused our products with another distributor.Sales team confirmed we do not sell product to cs, complaint does not fall in scope of complaint handling.If customer can prove use of a distributor that falls within scope of complaint system, complaint will be re-opened.Risk: product was not sold by an approved sunmed distributor, and most likely through a resaler or direct competitor.Therefore sunmed cannot directly or indirectly control quality of the product.No risk involved.
 
Event or Problem Description
Light is flickering.Possible delayed intubation.

Brand Name
SALTER LABS
Common Device Name
BX10 - COMBO MILLER 3 DISPOSABLE BLADE ..W/ MEDIUM DISPOSABLE HANDLE
Manufacturer (Section D)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer (Section G)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key14645411
Report Number3000219639-2022-00025
Device Sequence Number4613447
Product Code CCW
UDI-Device Identifier10607411966405
UDI-Public10607411966405
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1033.C2015.C
Device Catalogue Number1033.C2015.C
Device Lot NumberS0520-038
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/10/2022
Supplement Date Received by Manufacturer05/10/2022
Initial Report FDA Received Date06/09/2022
Supplement Report FDA Received Date06/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown